# SDR REXA2022052701015

- Difficulty date: May 1, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: CC670313801
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R IS CORRODED BETWEEN FS 379 TO FS 394.	REMOVED UNSERVICEABLE STRINGER 23R AND INSTALLED A SERVICEABLE STRINGER 23R (P/N SH670-31380-1) IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
